# SDR ASAA2017090421784

- Difficulty date: September 4, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 5,438 hours, 1,841 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND ENGINE START, PRESSING RECALL RESULTED IN MASTER CAUTION AND A RIGHT PACK LIGHT. PERFORMED QRH. PRESSING MASTER CAUTION EXTINGUISHED THE PACK LIGHT AND MASTER CAUTION LIGHT.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-53 TASK 804.  INITIAL EVALUATION. OPERATED RIGHT PACK FOR 30 MIN AND PACK LIGHT DID NOT COME ON WHEN PUSHING THE MASTER CAUTION RECALL. SYSTEM OPERATES NORMALLY AND NO HISTORY THIRTY DAYS.
